medicine

Anaflam Xp Tablet

By ALBERT DAVID LIMITED
10 Tablet(s) in Strip
39.36*
MRP 48.00
15% OFF
3% EXTRA
Inclusive of all taxes
10 Brand Options Available
tag
Save Upto 8% more
checked
Certified by Doctors
doctor
15 days return policyRead More
safety
All the Products are packed and stored Safely
Check more medicines with composition
Aceclofenac(100.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
therapy
Therapeutic classification
ANALGESIC/ANTIPYRETIC

Medical Description

Anaflam Xp Tablet contains a combination of two medicine aceclofenac and paracetamol. It is used for the management of pain, swelling and inflammation. Anaflam Xp Tablet works by the combined action o...
Read more
uses

Uses of Anaflam Xp Tablet

  • Anaflam Xp Tablet is useful in relieving pain and swelling associated with bones and joints in conditions such as arthritis, spondylitis and low back pain.
  • It is also useful in gynecological pain, toothache, headache, pain and swelling in the ear, nose and throat.
contraindications

Contraindications of Anaflam Xp Tablet

  • If you are allergic to aceclofenac, paracetamol or any of the ingredients of Anaflam Xp Tablet.
  • If you have a history of asthma, skin rashes, swelling & nasal congestion after taking painkillers.
  • If you have a history of or currently have stomach ulcers or bleeding in any part of the digestive tract.
  • If you have a heart failure problem, high blood pressure, liver or kidney-related problem.
  • If you are pregnant, this medicine should not be taken, especially in the third trimester of pregnancy.
sideEffects

Side effects of Anaflam Xp Tablet

  • Nausea
  • Vomiting
  • Stomach pain
  • Indigestion
  • Constipation
  • Mouth ulcers
  • Black stools
  • Loose motions
  • Skin rashes
  • Dizziness
  • Excess sleepiness
precautionsAndWarnings

Precautions and Warnings of Anaflam Xp Tablet

pregnancy

Pregnancy

Q:
Can I take the Anaflam Xp Tablet during pregnancy?
A:
It is unsafe to take the Anaflam Xp Tablet during pregnancy, as it can lead to birth defects in the growing foetus. Hence, it should not be taken by a pregnant woman. Taking this medicine while you are pregnant can cause defects in the baby's heart or even delay of labour and increase the risk of bleeding in the mother and baby.
breastfeeding

Breast Feeding

Q:
Can I take Anaflam Xp Tablet while breastfeeding?
A:
It is advisable not to take this medicine during breastfeeding, as components of Anaflam Xp Tablet can pass in breast milk and produce undesirable effects in the breastfed baby.
driving

Driving

Q:
Can I drive if I have consumed Anaflam Xp Tablet?
A:
It is advisable not to drive or use machines when you have taken Anaflam Xp Tablet, as it may cause dizziness.
alcohol

Alcohol

Q:
Can I consume alcohol with Anaflam Xp Tablet?
A:
It is advisable to avoid the consumption of alcohol while taking the Anaflam Xp Tablet. Discuss with your doctor if you drink too often.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have a kidney or liver problem or blood clotting disorder.
  • You have a bleeding problem in the stomach, ulcers in the intestine (perforation) or Crohn's disease.
  • You have asthma, as this medicine can worsen the symptoms of asthma.
  • You have an autoimmune disease called systemic lupus erythematosus.
  • You are an alcoholic, as concomitant use of this medicine can damage the liver.
  • You experience skin rashes & lesions after taking Anaflam Xp Tablet.
  • You are an elderly patient or taking water pills or have kidney disorders; this medicine can increase the risk of kidney failure. Your doctor may ask you to do renal function tests for the same.
modeOfAction

Mode of Action of Anaflam Xp Tablet

How Does It Work?

Anaflam Xp Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. Paracetamol is also known to raise the pain threshold and he...
Read more
directionsForUse

Directions for Use of Anaflam Xp Tablet

  • Anaflam Xp Tablet should be consumed as a whole with a sufficient amount of water.
  • It can be taken with food or after food.
interactions

Interactions of Anaflam Xp Tablet

Interactions with other medicines

  • Anaflam Xp Tablet can interact with other medicines and produce an altered response. Discuss with your doctor about all the medicines, supplements and herbal preparations you are taking to avoid any i...
    Read more
  • Other medicines containing paracetamol should not be taken along with Anaflam Xp Tablet, as there is an increased risk of liver damage.
  • Anaflam Xp Tablet can interfere with the blood pressure-lowering action of medicines used to treat high blood pressure.
  • Medicines like water pills, digoxin (used for heart conditions), ciclosporin & tacrolimus (used to modify immune response) if taken along can lead to kidney problems and hence should be used cautiousl...
    Read more
  • There is an increase in the risk of getting stomach ulcers or bleeding when Anaflam Xp Tablet is taken along with steroids.
  • There is a risk of bleeding if Anaflam Xp Tablet is taken along with blood thinners such as warfarin.
  • You may experience fits and seizures if you are taking this medicine with antibiotics like levofloxacin, ciprofloxacin.
  • Antidiabetic medicines, if taken along with Anaflam Xp Tablet, be cautious about symptoms of low glucose levels like sweating, anxiety, fast heartbeat, hunger pangs.
storageAndDisposal

Storage and disposal of Anaflam Xp Tablet

  • Store Anaflam Xp Tablet in a cool and dry place and away from light.
  • Keep it away from children and pets.
dosage

Dosage of Anaflam Xp Tablet

Overdose

Taking Anaflam Xp Tablet in high doses may result in severe liver damage. Other symptoms of overdose are headache, nausea, vomiting, stomach pain, diarrhoea, unconsciousness, excitation, coma, dizzine...
Read more

Missed a Dose

If you missed any dose of Anaflam Xp Tablet, then take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dose schedule. Do not take ...
Read more

Content Details

WRITTEN BY
REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Any precautions do I need to take before taking Anaflam Xp Tablet?

  • Yes, you need to tell your doctor if you are taking any other medicine for pain, fever or arthritis.
  • Take medicine only for the duration as prescribed by your doctor. Never take a dose more than what is prescribed, as it can result in an overdose.
  • Be cautious about stomach pain, blood in vomit, dark stools; these could be signs of bleeding in your stomach or intestine Immediately stop taking medicine and inform your doctor.

Q: Does Anaflam Xp Tablet cause addiction?

A: No, Anaflam Xp Tablet is not an addiction causing medicine. However, it should be used as per the dose and duration prescribed by your doctor.

Q: Can children use Anaflam Xp Tablet?

A: No, Anaflam Xp Tablet is meant to be used in adults only. Do not give any medicine to your child without consulting with the pediatrician.

Q: Can I take paracetamol with Anaflam Xp Tablet?

A: Anaflam Xp Tablet already contains paracetamol and aceclofenac. Do not take additional paracetamol. If your pain is not relieved, then consult your doctor as the doctor may increase the dose or add another medicine based on your condition.

Q: Is Anaflam Xp Tablet a painkiller?

A: Yes, Anaflam Xp Tablet is a painkiller. It contains paracetamol and aceclofenac, which has pain-relieving actions.

Q: Can I take Anaflam Xp Tablet with antibiotics?

A: Anaflam Xp Tablet may interact with a few of the antibiotics and produce an altered response. Consult your doctor for detailed information as to which antibiotic you are referring to.

Q: Can Anaflam Xp Tablet be used for fever?

A: No, Anaflam Xp Tablet should not be used for fever.
Last Updated on: 04 May 2021 | 10:25 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.